Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Medically induced impotence adult content

Confession: I am insatiable. My bf takes a medication that renders him impotent. The chemistry between us is incredible and I do not take it personally but I want more and I know he does too. The few times that we have had sex have been incredible but he is often frustrated by his inability to get or hold an erection. He has to take the medication and he is not able to take Viagra because it makes him ill. How do we get around this problem? How do I satisfy my needs without making him more frustrated?

Answer Question
 
MChildressDem

Asked by MChildressDem at 1:52 AM on Feb. 9, 2013 in Relationships

Level 20 (9,966 Credits)
Answers (9)
  • you get a really good dildo or vibrator...he could even use it to please you.
    okmanders

    Answer by okmanders at 1:57 AM on Feb. 9, 2013

  • Is he willing to pleasure you in other ways besides having intercourse? Dildos, vibrators, fingers, a tongue? Maybe he'd like to watch you please yourself, and snuggle you while you do it?
    Ballad

    Answer by Ballad at 2:57 AM on Feb. 9, 2013

  • Yes Metaforin (sp) can do that. I am sure others too. DH got with the Dr. and got it changed but the effect is permanant I am sorry to say.
    My guess iss much of his frustation is that he can not satify you but my very proper FIL told my hubby that he has fingers and a tongue. He could use them for mor that whining about difficulties and seek solutions.
    Just because he can not ejaculate does not mean that you can not give him a great deal of pleasure as well.
    Explore all the possibilities. Whipped cream is amazing BTW.
    You may want to ask PGA for some one on one consultation.
    Dardenella

    Answer by Dardenella at 3:28 AM on Feb. 9, 2013

  • Have him go to the dr and let them now that Viagra makes him ill and and I am sure there are plenty of other medications to tryo ut and experiment just tell him to stay calm and you will work it out together. Also maybe even foreplay and letthing him seee you get off will help boost his encouragment.
    Im-HiDdEn

    Answer by Im-HiDdEn at 9:42 AM on Feb. 9, 2013

  • Dardenella, I don't want a yeast infection brought on by the whipped cream :)
    Also, what is PGA , besides the Professional Golf Association?
    MChildressDem

    Comment by MChildressDem (original poster) at 11:14 AM on Feb. 9, 2013

  • What is the name of the medication that makes him impotent?
    booklover545

    Answer by booklover545 at 12:40 PM on Feb. 9, 2013

  • PGA here... You're obviously new.

    Sorry I was away yesterday. Please PM me. I have lots to share!
    PartyGalAnne

    Answer by PartyGalAnne at 2:57 PM on Feb. 9, 2013

  • The medicine is Seroquel, it is used for depression and Bipolar disorder
    MChildressDem

    Comment by MChildressDem (original poster) at 6:50 PM on Feb. 9, 2013

  • PGA, sorry I have been away for some time
    MChildressDem

    Comment by MChildressDem (original poster) at 6:50 PM on Feb. 9, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN